# SDR AALA20161007005

- Difficulty date: October 7, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 19,727 hours, 7,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FORWARD CARGO LEFT TRANSITION PANEL CORRODED BETWEEN STATIONS 500H AND 500I.  REMOVED AND REPLACED TRANSITION PANEL FROM STATION 500D TO 500I IAW 53-00-53-2R-5.
